# SDR GTIA0823

- Difficulty date: June 24, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID LOWER CARGO COMPARTMENT CORRODED AT STRINGER 30 STATION 684 DOT 01.  REMOVED CORROSION ON STRINGER 30 STATION 674 IAW MD-80 SRM 51-10-3.  STRINGER IS OUT OF LIMITS AT STATION 674 IAW MD-80 SRM 51-01-00.  REMOVED DAMAGED SECTION OF LONGERON 30 FROM STATION 684 TO 744.  FABRICATED LONGERON SPLICE.  INSTALLED LONGERON AND LONGERON SPLICE.  (M)
